PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1997 | 39 | 1 | 73-76
Tytuł artykułu

Stability of the Bishop familyοf holomorphic discs

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
39
Numer
1
Strony
73-76
Opis fizyczny
Daty
wydano
1997
Twórcy
  • Mathematisches Institut, Universität Tübingen, Auf der Morgenstelle 10, 72076 Tübingen, Germany
Bibliografia
  • [Be] E. Bedford, Levi flat hypersurfaces in $ℂ^2}$ with prescribed boundary: Stability, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 9 (1981), 529-570.
  • [B] E. Bishop, Differentiable manifolds in complex Euclidean space, Duke Math. J. 32 (1965), 1-22.
  • [EK] Y. Eliashberg, W. Klingenberg, Fillable contact structures on $S^3$, in preparation.
  • [F] F. Forstneric, Analytic discs with boundaries in a maximal real submanifold of $ℂ^2$, Ann. Inst. Fourier (Grenoble) 37 (1987), 1-44.
  • [H] H. Hofer, Pseudoholomorphic curves in symplectizations with applications to the Weinstein conjecture in dimension three, Invent. Math. 114 (1993), 515-563.
  • [KW] C. Kenig, S. Webster, The local hull of holomorphy of a surface in the space of two complex variables, Invent. Math. 67 (1982), 1-21.
  • [K] W. Klingenberg, Moduli space of holomorphic discs with boundary, to appear in Arch. Math. (Basel).
  • [O] Y.-G. Oh, Riemann-Hilbert problem and application to the perturbation theory of analytic discs, to appear in Math. Z.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv39z1p73bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.